# SDR ASOA201102059

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 31,144 hours, 27,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR DISAGREE MASTER WARNING , QRH C/W EMERGENCY DECLARE DEVERSIONARY LAND, SYS WAS ABLE TO DOWN LOCK BUT NOT UP LOCK , SYS DID TURN GREEN FOR DOWNLOCK.  ACFT DIVERTED, EMERGENCY DECLARED.  ADJUSTED NLG OLEO CENTERED/EXTENDED PROXIMITY SENSOR BACK INTO LIMITS IAW AMM 32-61-05 AND PERFORMED FUNCTIONAL TEST OF MLG EXTEN/ RETRAC SYS IAW AMM 32-30-00.  OPS CHECKED GOOD.
